# SDR 9902249763

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT STAIRWAY AND TAIL CONE EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
